# SDR AALA202307272325

- Difficulty date: May 18, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N157UW
- Make and model: Airbus A320*
- Aircraft serial: 5696
- Aircraft time: 29,663 hours, 12,135 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Precooler
- Part number: 3732A010000
- Part serial: 81171252334
- Condition: Leaking
- Location: Zone 400 - Nac/P
- Part time: 29,662 hours, 12,135 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO PHX. RIGHT AFTER THRUST RED ALTITUDE AFTER TAKE OFF GOT AIR ENGINE 2 BLEED ABNORMAL PRESSURE. CREW ACCOMPLISHED ECAM PROCEDURES AND LANDED SAFELY AT PHX WITHOUT FURTHER INCIDEDNT. **ORIGINAL REPORT WAS AALA202305192367** MAINTENANCE REPLACED THE OVERPRESSURE VALVE 5HA2, THE BLEED PRESSURE REGULATOR VALVE CONTROL SOLENOID / TEMPERATURE LIMITATION THERMOSTAT 10HA2 (AALA202307272150) AND THE BLEED AIR PRECOOLER EXCHANGER (AALA202307272325) ON THE #2 ENGINE. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
